# SDR TWAA0003910

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CABIN FLOOR PANEL 11, TOP SIDE HAD CORROSION IN SEVERAL AREAS.  FABRICATED NEW FLOOR PANEL USING OLD PANEL AS A TEMPLATE.  USED 2024-T3, 0.063 FOR PANEL.  USED 0.032, 7075-T6 FOR HAT SECTION.  NAS1097AD RIVETS WERE USED PER SSRM 53-00-104, PAGE 201.
